mental-health-icon
Depression medication(psychiatrists)
I have all the symptoms of clinical depression which normally people  face like lack of interest etc. Canyone plz tell me that why there is a need to add atypical antipsychotic with ssri, is it added when there is no response or there is partial response, how will it increse the effect of ssri?? Does adding it makes a person recover? I'm taking meds since 3 years but it didn't help much. What is the protocol followed by psychiatrists in their practice? 1. Depression diagnosed 2. SSRI- Escitalopram (no effect) 3. SSRI +benzo(no effect) 4. Ssri(fluoxetine+ benzo+ atypical antipsychotic 5.SNRI +..+... and so on. I'm done with this but not able to recover and don't even know which med helped me feel a bit better. Why is it so frustrating that a person feels more suicidal after treatment which require al lot of money without any result. I request any doctor to plz give me free consultation to clear my doubts which are making me sick day by day otherwise don't make them more sick. Plz help
43 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Consult clinical psychologist for counselling and psychotherapy  along with medication .
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.